MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT THN 34 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT THN 34 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Limited Mobility Of The Implanted Joint (2671)
Date of Event 08/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi# (b)(4).Concomitant medical products: item#:195924; vgxp intlk femoral lt 70; lot#:057900.Item#:195275; vngd xp cr intlk tib tray 75mm; lot#:206860.Item#:195557; vgxp as e1 tib brg lm/rl 10x75; lot#:598480r.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00769.0001825034-2020-00770.0001825034-2020-00771.
 
Event or Problem Description
It was reported the patient was experiencing stiffness and had a mua performed on his left knee approximately four months post-op.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.This complaint was not confirmed.Device history record (dhr) reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.Mymobility records were provided and reviewed by a healthcare professional.Review found patient was full weight bearing and no pain (b)(6) 2019.Mua performed on (b)(6) 2019 due to stiffness.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a healthcare professional.Review found patient had full extension with flexion limited to 90 degrees.Mua performed on 23-aug-2019 due to stiffness and arthrofibrosis.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SERIES A PAT THN 34 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9722474
Report Number0001825034-2020-00772
Device Sequence Number18924118
Product Code JWH
UDI-Device Identifier00880304436749
UDI-Public(01)00880304436749
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Model NumberN/A
Device Catalogue Number184786
Device Lot Number756240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer04/14/2020
09/02/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date04/14/2020
09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Weight104